skin-hair-icon
Sudden Acne after applying fudic cream
Sudden Acne after applying fudic cream on face which was prescribed to me for skin allergy related to hair follicle on face. It might be due to the new vlcc facial kit I used or because of this fudic cream
1787 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Please stop self treatment. The treatment of acne differs according to the grade of involvement. Some people have more oilyness on the face which results in breakouts. After completing treatment for controlling the active breakouts, tablets can be stopped and creams need to be continued to prevent recurrence. Diet and lifestyle modifications are also important. Please don't do any self treatment such as over the counter Steroid creams. Don't burst the pimples with your fingers as it can result in ugly scars. The marks and pores left behind after the pimples heal can also be treated. Please call me or send your photos through online consult option for detailed prescription and diet advice.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

This question featured in :

Fudic cream for pimples How to apply procto glycerol cream
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.